A translated excerpt from an interview with an Italian ambulance doctor who responds to 911 (118) calls:
MD Are you saying that 7 out of 10 “fragile” people who suffer the adverse effects of the so-called anti-Covid vaccines, die from them?
Exactly. We can say that these vaccines are making a clean sweep of all the fragile. Now I bring you an example from the last hospitalization I did. We went to the home of a person who already had various ailments: heart disease, chronic obstructive bronchitis for years, and was nevertheless vaccinated with a double dose. The latter disease, COPD in medical jargon, flared up after the administration of the vaccine. The patient had 88% oxygen saturation accompanied by strange tonic-clonic shocks. Since she was not an epileptic, I thought it must be acidosis due to the fact that the oxygen tank to which she was attached was at a very low level; therefore I took her to the hospital, as I thought the patient was metabolically decompensated. That was until we took her to the ER.
The rest of the story I learned from a colleague who works at the PO but who occasionally substitutes for us in an ambulance. The patient had a pleural effusion, a pericardial effusion, capillary leak syndrome (CLS), practically the patient was losing serosity from all capillary districts. So I believe she has already passed away, although I will find out tomorrow, when I am on duty. But I can already say that the tonic-clonic shocks, which I thought were due to metabolic acidosis, had completely different causes, because the acidosis was immediately compensated in the ER with bicarbonate, oxygen, etc. but although the oxygenation level began to rise, the tremors persisted. So it is my opinion that it was a neurotoxin toxicity from the Covid vaccine, which my colleagues did not recognize because none of them diagnosed it. After all, even us ambulance doctors, if I dare to venture a suspicion of diagnosis, they take me for crazy. For colleagues, the vaccine cannot give contraindications, there is just a gap, a void. They just don’t go looking for the symptom. Like they told us at the university, a disease you don’t know is a disease that doesn’t exist, meaning that if you don’t go looking for the symptoms, you can’t make the diagnosis.
RV In Lazio we have accessed to the records of vaccine side effects, and from January to today we are witnessing an exponential decline in reports, because hospitals decide a priori that there is no correlation. The report does not start from the clinic.
No, do you understand? The official data that comes out is that there are no side effects, there are one in eight million. I can say without hesitation that this is not true, because in every single shift I do in the ambulance I get at least one patient with these symptoms.
MD Are the symptoms always the same?
More or less yes: I am reminded of a strange correlation with a previous episode, which has stuck with me. Man, 44, did the cleaning in the ASL. When I receive the call, “Neurologico” comes out on the tablet, I arrive there and I find him lying on the ground, he kept his eyes open but he was unconscious. Now, a stroke in a 44-year-old man must make you suspicious if you are a doctor. You can’t say “he had high blood pressure” … I know how it turned out, because a relative of the patient, who does the same job as he does, stays with us. A cyst in the brain stem was reactivated after the vaccine. Indeed it was activated, because the man had always had it, but now an edematous area had formed around it, which is what made us find him on the floor in those conditions. Just recently I asked for updates on the case: he is now slowly recovering, but has a conspicuous swelling on the back of the neck that has been drained.
MD Earlier you reported an alarming percentage of fatal cases in the number of cases classified as “neurological”, all of which occurred following the administration of the drugs Comirnaty (Pfizer), SpikeVax (Moderna), VaxZeviria (AstraZeneca) or Janssen (J&J). In your 118 experience, when did these kinds of cases start to increase?
Look, I can tell you that before we used to intervene for different types of situations, now they are all neurological. A gradual and inexorable increase that began in January 2021.
LB These deaths you talk about, in what time frame do they take place with respect to the administration of the vaccine, the first or second dose? Can a consistency be identified?
Let’s say it usually happens in the medium term, two or three months later. [turns to Dr. Varvara] Do you know?
RV Yes, it turns out to me too, in my experience as a nurse. And this also makes it difficult to first hypothesize and then predict a correlation.
The cause-effect link is difficult to establish. Because it seems that each of these victims dies from the flare-up of things he already had. Therefore, these drugs kill in a subtle way, because the tip of the iceberg, the one you see above the sea, are the previous pathologies; the largest part, the one that is not seen, consists in the administration of these experimental drugs, which caused the revitalization and resurgence of these pathologies.
MD Is it as if with the administration of the Covid experimental serum the immune system lowers its defenses, no longer fighting the pathologies that it had previously neutralized?
Just this morning I read, in the group of the Sardinia region of a chat of doctors to which I belong, that two colleagues have lost their mother to the same problem: a lymphoma, in both cases cured, which returned after the vaccine. “They killed them,” they are saying.
MD But none of your colleagues, in the ASL or in the hospital, has noticed this phenomenon? Did they ask themselves any questions?
But I’m explaining it to you, it’s not that they don’t care, it’s inconceivable to them the very idea that there could be any correlation.